# SDR DLM88020113

- Difficulty date: January 31, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 40,783 hours, 34,072 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT AFTER RETRACTION.  CYCLED GEAR GOT THREE GREEN IN DOWN POSITION.  RETRACTED AGAIN AND NOSE GEAR WOULD NOT RETRACT.  SERVICED NOSE STRUT AND ADJUSTED PROX SENSOR.
